Journal of the ACM Bibliography

Harvey M. Salkin and Ronald D. Koncal. Set covering by an all integer algorithm: Computational experience. Journal of the ACM, 20(2):189-193, April 1973. [BibTeX entry]
Additional Key Words and Phrases: set covering problem, all integer algorithm, Gomory cut, integer programming, scheduling models, linear programming, revised simplex algorithm

Selected papers that cite this one


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database